# SDR SWIA202156305

- Difficulty date: January 19, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE OVERSIZED HOLES FROM FS 310 TO FS 333 AT STRINGER 20L.  (C-CHECK) RO 2/17/2021.  REPLACED STRINGER 20L FROM FS 310 TO FS 333 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  REMOVED FOR ACCESS AND REINSTALLED FS 319 AND FS 333 FRAME SECTORS IAW CRJ 200 SRM 51-42-06 AND 51-42-.  PRESSURE CHECKS ARE GOOD.  COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337.  NO CHANGES TO WEIGHT.
